# SDR AALA20181127005

- Difficulty date: November 27, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 19,144 hours, 7,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND AT STA 947-967, LBL 51-52, OF THE CABIN LEFT HAND SUBFLOOR OUTBOARD INTERCOSTAL. REPLACED THE INTERCOSTAL PER 51-00-05-1 AND INSTALL PRINT 147A5650-55.
